Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Degree of approximation by polynomials to functions of bounded variation


Author: Hassoon S. Al-Amiri
Journal: Proc. Amer. Math. Soc. 17 (1966), 984-991
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0199410-X
MathSciNet review: 0199410
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Al-Amiri, The $ a$-points of Faber polynomials, Bull. College Sci. 8 (1965), 1-25. MR 0224781 (37:380)
  • [2] G. Faber, Über polynomische Entwickelungen, Math. Ann. 57 (1903), 389-408. MR 1511216
  • [3] D. Jackson, The theory of approximation, Amer. Math. Soc. Colloq. Publ. Vol. 11, Amer. Math. Soc., Providence, R. I., 1930. MR 1451140 (98a:01022)
  • [4] W. Sewell, Degree of approximation by polynomials to continuous functions, Bull. Amer. Math. Soc. 41 (1935), 111-117. MR 1563032
  • [5] W. Sewell and J. Walsh Sufficient conditions for various degrees of approximation by polynomials, Duke Math. J. 6 (1940), 658-705. MR 0002592 (2:80c)
  • [6] E. Whittaker and G. Watson, A course of modern analysis, Cambridge University Press, New York, 1950. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199410-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society